# SDR ASAA2020112933614

- Difficulty date: November 29, 2020
- Submitted: December 1, 2020
- Operation: Air carrier
- Aircraft: N481AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44106
- Aircraft time: 20,178 hours, 6,443 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Blade
- Part number: 3400010360
- Condition: Damaged
- Location: Nr 2 Engine Fan
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C 78472010 NR 1 ENGINE NR 14 FAN BLADE HAS DAMAGE CU-NI COATING REQUIRES REPLACEMENT, AS WELL AS, PAIR BLADE NR 2.  GROUNDED-YES.  REMOVED AND REPLACED FAN BLADE NR 14 & NR 2, REF T/C 78472010.
